# SDR DL73K001276

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER FASTENER OF THE INBOARD CHORD OF THE FS 616 JUST BELOW THE CABIN FLOOR.  THE CRACK IS     SIMILIAR TO THAT OF S/B 737-53-1182.  ADDITIONALLY, A PILOT HOLE FROM THE FACTORY WAS FOUND AT THE LOWER EDGE OF THE SIXTH FASTENER FROM THE BOTTOM.  ERA 334541-14 INSTALLS A REPAIR SIMILIAR TO THAT OF THE S/B.  THE DAMAGE WAS FOUND AT HMV.
